Discussions By Condition: Cardiovascular disease

Chest pains, cold feet, discolored feet and hands.

Posted In: Cardiovascular disease 0 Replies
  • Posted By: Anonymous
  • January 12, 2011
  • 11:14 PM

I do Amphetamines all the time like 4 days a week i binge and get stay high 24/7 and he sometimes gets slight chest pains just below the stirrnum that kinda moves around, Pretty cold pale feet, tips of toes or slightly discolored grey/blue, He gets this all the time from these drugs.

His pinky toes also start to feel a little weird, not numb just kinda weird. Also he developed a red lump right at the start of his pinky toe, where it connects, right on top it doesn't hurt but he got it about a week ago, it hassen't grown any, but a few days later he got another bump in the exact same spot on his other pinky toe. my feet get pretty ***n cold too, sometimes turning a dark blue, usaully this is after ive been on em a a few days, somtimes they are just pale tho.

What is the most likley causes for all this, and what exactly is it called? Also what are the long term risks or any risks of this? SWIV just wants to know, and is it serious?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?